# SDR FDEA201007092464

- Difficulty date: July 9, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED MAIN CABIN LBL 45 BS 850-760.  REMOVED DAMAGED SEAT TRACK AND "T" CHORD AND FABRICATED NEW SEAT TRACK FROM BAC 1520-3417178T6 AND NEW "T" CHORD FROM BAC 1506-1108-7075T6. INSTALLED NEW SEAT TRACK & "T" CHORD ALL IAW DWG  65-16279 & SRM 51-30-2. SEAT TRACK DIM: 95"   X 1/2" AND "T" CHORD DIM: 109 3/4".
